| Model Number |
720157-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
06/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72400024 serial number: n/a batch/lot number: 0178852006 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127 serial number: n/a batch/lot number: 0177780003 model/catalog description: control pump fgs iz unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A surgical procedure was performed to remove and replace the aus.No further patient complications were reported.